# SDR DALA2016051203921

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 37,570 hours, 17,943 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE COCKPIT.  F/O LEFT FLOOD LIGHT ASSY WAS FOUND TO BE CAUSE OF THE SMOKE.
